Further Results on Graceful Directed Graphs

No Thumbnail Available

Date

2016

Authors

Hegde, S.M.
Kumudakshi

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this paper we present the gracefulness of the directed graph Pm?Pn? which is an orientation of the planar grid graph Pm?Pn, in which each cell is a unicycle of length four. 2016 Elsevier B.V.

Description

Keywords

Citation

Electronic Notes in Discrete Mathematics, 2016, Vol.53, , pp.149-154

Endorsement

Review

Supplemented By

Referenced By